# SDR UALA2009012800306

- Difficulty date: January 28, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 47,647 hours, 7,043 cycles
- Engine: Pwa PW40903
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Migrated
- Location: Nr 2 Eng Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT MOUNT CENTER LINK ASSY, MIDDLE BEARING IS MIGRATING.  NR 2 ENGINE REMOVED FOR REPLACEMENT OF AFT LOWER ENGINE MOUNT.  ENGINE TO BE REINSTALLED AFTER MOUNT REPLACEMENT.  FOUND INBOARD AFT FLANGE BUSHING SCORED AND PITTED ON ENG SIDE OF MOUNT, REPAIR AS NECESSARY.  ALSO FOUND CENTER AFT FLANGE BUSHING SCORED AND PITTED ON ENG SIDE OF MOUNT, REPAIR AS NECESSARY.  ALSO FOUND CENTER AFT FLANGE BUSHING SCORED AND PITTED ON ENG SIDE OF MOUNT, REPAIR AS NECESSARY.  ENGINE REPLACED WITH S/N 222139.
